# SDR DLM88021471

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 32,688 hours, 25,317 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Boot
- Condition: Torn
- Location: Temp Con Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPTARTMENT TEMP HIGH ON CLIMB AT 20,000 FT. LIGHT GOES OUT WHEN REDUCING LT ENGINE POWER.   REPLACED TORN BOOT AT RT TEMP CONTROL VALVE AND REPLACED CRACKED DUCT IN TAIL COMPTARTMENT
